Vol. 15, No. 7, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A Hecke algebra on the double cover of a Chevalley group over $\mathbb{Q}_{2}$

Edmund Karasiewicz

Vol. 15 (2021), No. 7, 1729–1753
DOI: 10.2140/ant.2021.15.1729

We prove that a certain genuine Hecke algebra on the nonlinear double cover of a simple, simply laced, simply connected, Chevalley group G over 2 admits a Bernstein presentation. This presentation has two consequences. First, the Bernstein component containing the genuine unramified principal series is equivalent to -mod. Second, is isomorphic to the Iwahori–Hecke algebra of the linear group GZ2, where Z2 is the 2-torsion of the center of G. This isomorphism of Hecke algebras provides a correspondence between genuine unramified principal series of the double cover of G and the Iwahori-unramified representations of the group GZ2.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Bernstein components, Hecke algebra, $p$-adic groups, metaplectic group
Mathematical Subject Classification
Primary: 11F70, 22E50
Received: 2 June 2020
Revised: 5 November 2020
Accepted: 5 February 2021
Published: 1 November 2021
Edmund Karasiewicz
Department of Mathematics
Ben-Gurion University of the Negev
Be’er Sheva